# SDR F3LA2014111001083

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 36,762 hours, 18,398 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Pipe
- Part number: D29010045201
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 36,762 hours, 18,398 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

REFERENCE LOG PAGE 868242 ITEM 1.  HYD GREEN RESERVOIR LOW LEVEL.  FOUND GREEN HCU PIPE BROKEN.  REMOVED HCU PIPE AMM 29-11-49-000-049.  INSTALLED HCU PIPE AMM 29-11-49-400-049.
